# SDR WTAA970191

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1011191
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - OVERWING EXIT EMERGENCY LIGHTS REPORTED INOPERATIONAL.  MAINTENANCE REPLACED OVERWING EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
